MathSciNet Relay Station
MathSciNet bibliographic data
MR948193 30E10 (30D50 46E20)
Kriete, Thomas L., III; MacCluer, Barbara D. Mean-square approximation by polynomials on the unit disk. Trans. Amer. Math. Soc. 322 (1990), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement